# SDR DLM88011347

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 24,314 hours, 18,940 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL WHEN ENGINE ANTI-ICE USED.  INSPECTED A/C - NTF.  PERFORMED DUCT BURNOUT.
